# SDR 2006UALA00473

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 55,153 hours, 32,521 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO AREA BELOW FWD LAV SERVICE POINT.  REMOVED FASTENERS AND PREPARED AREA FOR SHEET METAL REPAIR.  MANUFACTURED FILLER, DOUBLER AND TRIPLER AND LOCATED HOLES REF SRM 53-10-01 REPAIR 11.  PRIMERED,  SEALED & STARTED INSTALLATION, REF SRM 53-10-01 (DETAIL 16).  WORKED INSTALLING FASTENERS, 1 LEFT FWD OF FRAME AND APPROX 10 LEFT AFT OF CIRCUMFERENTIAL.
